# SDR DALA2019070304007

- Difficulty date: July 2, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 51,336 hours, 35,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN STA 1002 AND STA 1022, FWD END. NRC 005-0001:21-0553-8-0817/022 00026: REPLACED INTERCOSTAL REF DWG #9958233. (LP #1151894)
